Home > Acetaminophen > Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains, Non-Habit Forming, 150 ct ; Visit the Tylenol Store

Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets

8.5
Created with Raphaël 2.1.28.5010
H&F Rating 58 reviews
Add to Wishlist
Get it on prime

Products Similar to Acetaminophen

Results of our analysis:

img-alt

We analyzed 10,964 reviews for 49 products in the Acetaminophen category.

img-alt

We analyzed a total of 58 reviews for this product. Of these, 15 reviews were recent.

img-alt

Around 80% of reviews were positive and about 13% were negative.

Final Score:

img-alt

8.48 out of 10, based on these 8 factors:

  • Customer support
  • Easy to swallow
  • Effectiveness
  • Ingredients quality
  • Overall satisfaction
  • Packaging
  • Portion size
  • Value for money
  • What buyers say about Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets


    I took a single tablet and it did everything it was supposed to do - it put me to sleep in 30 minutes, and kept me asleep for 8 hours, but it also reduced my pinched nerve pain, which is normally so bad that I could no longer sleep.


    I got to send my sister a package from Amazon, I love to shop with you guys, I got to send to my sister over seas, I got to send to my sister over seas, I got to send to my sister over seas, I got to send to my sister over seas


    I found these to be worth the money, and I did not take 2 because I didn't want to sleep the next day.


    If you are having sleep problems, take one of these once in a while. I found them to work and one is enough. When I took 2, I wasn't fully alert until 12 hours later.


    This product has been very helpful to me, and I would like to say a big thank you for it.

    Do you like this review?